MathSciNet Relay Station
MathSciNet bibliographic data
MR710541 (85c:13004) 13A99 (11E81 12D15 14G30)
Bröcker, Ludwig Positivbereiche in kommutativen Ringen. (German) [Positivity domains in commutative rings] Abh. Math. Sem. Univ. Hamburg 52 (1982), 170–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement